# SDR DALA2025010700149

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,305 hours, 32,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 DTA MONITOR INSPECTION LOG REF ERA 623028-14 FUSELAGE / FRAME / LHS BS1640 / S-14L / INNER CHORD FLANGE / CRACK. CORRECTIVE ACTION: REF ERA 623028-14AD. (0748149)
